# SDR R61A2024102200470

- Difficulty date: October 8, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 27,588 hours, 18,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7475T761
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON FR20 AT STGR 7R. REMOVED CHAFE AND COMPLIED WITH INSTALLING A REINFORCEMENT DOUBLER ON FR 20 AT STGR 7R REF ETD2024-170-027188
